# SDR DALA2021120607482

- Difficulty date: December 4, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 109,569 hours, 16,260 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 188 SEAT 29F EMERGENCY LIGHT HOUSING DAMAGED. CORRECTIVE ACTION: R/R BUMPER AND SHROUD ON SEAT 29F PER CMM 25-28. (8237706)
